# SDR CA050404003

- Difficulty date: April 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 7,393 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105136037
- Part serial: 628058
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, ENGINE BECAME NOTICEABLY ROUGH.  AFTER LANDING A MAGNETO CHECK WAS ACCOMPLISHED.  THE MAG CHECK REVEALED THAT THE RT MAGNETO WAS NOT FIRING. UPON INSPECTION OF SAME IT WAS DISCOVERED THAT THE INTERNAL NYLON GEAR HAD FAILED (TEETH STRIPPED).  MAGNETO WAS REMOVED AND A NEWLY OVERHAULED MAGNETO WAS INSTALLED.
